My wife started with birth control pills (OVERAL L) from last month. It was a 21 days pack and she took it as mentioned on the leaflet. She starterd on the first day of her periods. Her periods this time started on tge 24th day. However, this was not like her normal periods. It was lighter and shorter. Was it normal. Was it menstruation or withdrawl bleeding?
After one year i stop using tablets .then next three months date will not be came thdn i consult the doctor .pcod nd thyroid undi ani chepparu.then next evey month injection isthunaru.alagae feb 6th injection cheyinchukumanu date vachindi.date vachinatharuvatha 3-8days infertyl tablets next 18-25 days ki susten 100 icharu.but the date will not be came.march 12th is my date.but last 10 days light ga stomach pain will be came .pregnancy test negative.
I started IUI on Jan and have unrupture follicle ....I got my periods on Feb 13th and found it formed as cyst ..I took ginette35 tablet but period is missed and I consult my doc on march 16 she gave tablet to get periods but I haven't got my periods... Completely depressed pls help
Dear dr I have irrraguler period problem.. My periods has comes in 15 days cycle before 2 mnths.. Before 2 mnths I m talking mankind 72 I pill..
Out of a sudden dere is a constant itchyness in my vagina n a urge to pee.. when I do.. dere is a strong burning sensation.. It pains and is very uncomfortable. .I checked n I think the left side of my clitoris is a bit swollen.. plzz help..